Ask a doctor

Normal Post V-beam For A Red Spot To Be Redder?

Hello. I just got a single spot v-beamed yesterday . It was a blemish that had healed about a week ago, but there was still a red spot that hadn't yet faded. One day later, the spot is even redder than it was before the v-beam procedure. I'm not very familiar with v-beam. Is it common for red spots to get darker or redder the first day or so after vbeam before eventually lightening? Thank you in advance.

Doctor Answers (1)

Red after v-beam

+1

It's normal to have redness, bruising and swelling after treatment with v-beam. It's also possible that you may need a second treatment to completely get rid of your spot. 


New York Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.